# SDR AALA201605239005

- Difficulty date: May 22, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 16,898 hours, 6,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER EXIT ROW 22D RED LENS BROKEN OFF.  REPLACED EMER LIGHT AT 22D & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
